# SDR GTIA050220

- Difficulty date: July 27, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN, RIGHT SIDE STATION 408 TO STATION 427 WEB MEMBRANE HAVE CORROSION ON SURFACE.  REMOVED CORROSION FOUND ITS OUT OF LIMITS.  CUT OUT CORRODED AREA BETWEEN STATION 389R-427R AT WEB MEMBRANE.  FABRICATED TWO REPAIR DOUBLERS.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLERS.  (M)
